Three Women Suffer from Primary Ovarian Failure Following HPV Vaccination

Funded CMSRI researchers conducted a study, after three women developed secondary amenorrhea and primary ovarian failure following HPV vaccinations. Lucija Tomljenovic and Yehuda Shoenfeld found links to the development of their conditions and the adjuvants found in HPV vaccinations.

The researchers partnered with Serena Colafrancesco and Carlo Perricone to fully investigate the issue. All three women suffered from secondary amenorrhea, which is the absence of a menstrual cycle.

Their problem was not resolved using hormone replacement therapies. The researchers found auto-immune antibodies in two of the patients, anti-ovarian and anti-thyroid respectively, suggesting that the HPV vaccine triggered an autoimmune response. However, all three patients experienced common post-vaccination symptoms including:

  • Nausea
  • Headache
  • Sleep disturbances
  • Arthralgia
  • A range of cognitive and psychiatric disturbances

The researchers concluded that evidence of adjuvants in the HPV vaccine could trigger a life-disabling autoimmune condition, as they saw with the amenorrhea.

In recent news, a new syndrome, called autoimmune/inflammatory syndrome induced by adjuvants (ASIA), or Shoenfeld’s syndrome, has been making its way into the medical field.

ASIA involves immune-mediated conditions that appear following a chronic stimulation of the immune system, by agents with adjuvant characteristics.

The post-vaccination autoimmune responses are a major concern regarding ASIA. HPV vaccines and others are known for their use of aluminum adjuvants, which are neurotoxins. These adjuvants are creating correlations between adverse reactions, as these cases suggest. Two of the patients who were studied were sisters who both developed primary ovarian failure. The sisters, 13 years old and 14 years old, received three HPV vaccinations with worsening side effects, including irregular periods, thereafter, resulting in a total absence of their menstrual cycles.

The third woman began the administration of the HPV vaccine at the age of 21 and developed irregular menstrual cycles. The patient underwent therapy, but by the age of 23, she suffered from amenorrhea and Medroxy-progesterone. Estradiol therapy was attempted but it did not improve her clinical condition.

Tomljenovic and Shoenfeld ruled out all other possible causes for the three patients diagnosed with primary ovarian failure (POF). They concluded that the HPV vaccination was the root of the adverse reactions because the patients were all clinically healthy before they were vaccinated.

Among the startling statistics regarding POF, it only affects one percent of women under 40 years old and 0.01 percent of women under the age of 20. It is an important cause of infertility and psychological stress. The results can have significant consequences for these women’s future health and their prospects of motherhood. The origins of POF have been widely debated and the evidence found in this case strongly supports its association with toxic adjuvants entering the body and negatively manipulating autoimmune responses.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>